# SDR AALA202410248324

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 13,805 hours, 2,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER CARD 78T21033001 OPERATIONAL CHECK- EMERGENCY LIGHT SYSTEM,NEED TO REPLACE WBU 8 BATTERRY. MAINTENANCE REPLACED WELS BATTERY AT WBU 08 IAW AMM 33-51-07
